# SDR CALA2020020800353

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB IS CRACKED AT THE TOP OF STA 663.75 LBL 43. REF FLEET CYCLE LOG PAGE 9721878. A/C REQUIRES DIP TO REINSPECT REPAIR AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLES THERE AFTER. CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB IS CRACKED AT THE TOP OF STA 663.75 LBL 43. REF FLEET CYCLE LOG PAGE 9721878. A/C REQUIRES DIP TO REINSPECT REPAIR AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLES THERE AFTER.DIP INITIATED REF SRM 57-10-10 REPAIR 3, TABLE 205, PG217 CENTER WING BOX REPAIR WILL REQUIRE RE-INSPECT AT 56000 FC WITH A REPEAT AT 36000FC THEREAFTER.
